Novel Distances for Dollo Data

Woodhams, Michael, Steane, Dorothy A., Jones, Rebecca C., Nicolle, Dean, Moulton, V. ORCID: https://orcid.org/0000-0001-9371-6435 and Holland, Barbara R. (2013) Novel Distances for Dollo Data. Systematic Biology, 62 (1). pp. 62-77. ISSN 1063-5157

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: Pure Connector
Date Deposited: 03 Feb 2014 11:18
Last Modified: 14 Aug 2022 01:23
URI: https://ueaeprints.uea.ac.uk/id/eprint/47441
DOI: 10.1093/sysbio/sys071

Actions (login required)

View Item View Item